Volume 23 (1980)


1 (April), 2 (August), 3 (December)

Ramanujam, N. and Srivastava, U. N.;
Singular Perturbation Problems for Systems of Partial Differential Equations of Parabolic Type
pp. 245--258.
Tsutsumi, M. and Fukuda, I.;
On Solutions of the Derivative Nonlinear Schrodinger Equation. Existence and Uniqueness Theorem
pp. 259--277.
Graef, J. R., Grammatikopoulos, M. K. and Spikes, P. W.;
Growth and Oscillatory Behavior of Solutions of a Differential Equation with a Deviating Argument
pp. 279--287.
Yamaguchi, M.;
Existence and Stability of Global Bounded Classical Solutions of Initial Boundary Value Problem for Semilinear Wave Equations
pp. 289--308.
Yanagihara, N.;
Meromorphic Solutions of Some Difference Equations
pp. 309--326.
Bondge, B. K. and Pachpatte, B. G.;
On Some Partial Integral Inequalities in Two Independent Variables
pp. 327--334.
Bank, S. B.;
On Certain Canonical Products Which Cannot Satisfy Algebraic Differential Equations
pp. 335--349.
Gonzalez-Velasco, E. A.;
On Limit Cycles of Two-Dimensional Analytic Flows
pp. 351--355.
McCann, R. C.;
On the Parallelizability of Regions of Asymptotic Stability
pp. 357--360.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles